Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1977, Volume 16, Number 3, Pages 283–299 (Mi al1562)  

This article is cited in 2 scientific papers (total in 2 papers)

Irreducible representations of completely solvable Lie $p$-algebras

A. N. Grishkov


Full text: PDF file (11709 kB)

Bibliographic databases:
UDC: 519.48
Received: 18.06.1976

Citation: A. N. Grishkov, “Irreducible representations of completely solvable Lie $p$-algebras”, Algebra Logika, 16:3 (1977), 283–299

Citation in format AMSBIB
\Bibitem{Gri77}
\by A.~N.~Grishkov
\paper Irreducible representations of completely solvable Lie $p$-algebras
\jour Algebra Logika
\yr 1977
\vol 16
\issue 3
\pages 283--299
\mathnet{http://mi.mathnet.ru/al1562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0573087}


Linking options:
  • http://mi.mathnet.ru/eng/al1562
  • http://mi.mathnet.ru/eng/al/v16/i3/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Dzhumadil'daev, “Irreducible representations of strongly solvable Lie algebras over a field of positive characteristic”, Math. USSR-Sb., 51:1 (1985), 207–223  mathnet  crossref  mathscinet  zmath
    2. V. V. Panyukov, “Irreducible representations of completely solvable Lie algebras of positive characteristic”, Math. USSR-Izv., 32:3 (1989), 607–626  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021